# SDR AUS20011198

- Difficulty date: November 2, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 65162251
- Condition: Failed
- Location: Le Flaps
- Component: Leading Edge De, Boeing, 65162251
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 LEADING EDGE FLAP ACTUATOR HINGE FAILED.
